# SDR QXEA2016102700681

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 22,693 hours, 24,373 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: QXD25226001
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LIFT HERE" PLACARD IS MISSING FROM THE FORWARD EMERGENCY EXIT.  REPLACED PLACARD AS REQUIRED.  RETURNED TO SERVICE.
